Tsukuba Journal of Mathematics

On the Gauss map of $B$-scrolls

Luis J. Alias, Angel Ferrandez, Pascual Lucas, and Miguel A. Merono

Full-text: Open access

Article information

Source
Tsukuba J. Math., Volume 22, Number 2 (1998), 371-377.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496163588

Digital Object Identifier
doi:10.21099/tkbjm/1496163588

Mathematical Reviews number (MathSciNet)
MR1650749

Zentralblatt MATH identifier
0915.53030

Citation

Alias, Luis J.; Ferrandez, Angel; Lucas, Pascual; Merono, Miguel A. On the Gauss map of $B$-scrolls. Tsukuba J. Math. 22 (1998), no. 2, 371--377. doi:10.21099/tkbjm/1496163588. https://projecteuclid.org/euclid.tkbjm/1496163588


Export citation